PTA Question of the Week – Hypoadrenalism

Like

Share this post

Choose a social network to share with, or copy the shortened URL to share elsewhere

This is a representation of how your post may appear on social media. The actual post will vary between social networks

You are treating a patient with a history of hypoadrenalism. Which of the following disturbances may be present clinically due to this condition?

  1. Loss of proteins may lead to fatigue, weakness, and risk of tendon rupture
  2. Deposits of fat localized in the lower extremities
  3. Hypoglycemia
  4. Overproduction of collagen-building scar tissue

Solution to be posted in a few days

Create a Free MyAccess Profile

AccessMedicine Network is the place to keep up on new releases for the Access products, get short form didactic content, read up on practice impacting highlights, and watch video featuring authors of your favorite books in medicine. Create a MyAccess profile and follow our contributors to stay informed via email updates.